Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 18, 2012, 2:24 PM CDT for Fillmore County, Minnesota. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 2:24 PM CDT (19:24 UTC)
- Expired
- Jul 18, 2012, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fillmore County, MN
The radar
The La Crosse radar (KARX), 94 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:45 PM CDT | TSTM WND DMG | Spring Valley, MN | TREE BRANCHES UP TO 8 INCHES IN DIAMETER DOWN. LOCALIZED STREET FLOODING. |
| Jul 18, 2:50 PM CDT | TSTM WND DMG | Spring Valley, MN | SIX THREE FOOT DIAMETER TREES DOWN. PARK PAVILION AND APARTMENT BUILDING DAMAGED. |
| Jul 18, 2:54 PM CDT | TSTM WND GST 49 | 5 W Preston, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KARX 181924
SVRARX
MNC045-182015-
/O.NEW.KARX.SV.W.0068.120718T1924Z-120718T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 315 PM CDT
* AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM LOCATED JUST WEST OF SPRING VALLEY...
MOVING EAST AT 20 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRING VALLEY AND WASHINGTON AROUND 230 PM...
WYKOFF AND FILLMORE AROUND 245 PM...
FOUNTAIN AND CARIMONA AROUND 305 PM...
PRESTON AROUND 315 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
&&
LAT...LON 4372 9245 4381 9245 4382 9244 4379 9204
4355 9204 4360 9245 4371 9245
TIME...MOT...LOC 1923Z 281DEG 16KT 4372 9241
WIND...HAIL 60MPH 1.00IN
$$
SHEA3 follow-up statements
421
WWUS53 KARX 181941
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
241 PM CDT WED JUL 18 2012
MNC045-182015-
/O.CON.KARX.SV.W.0068.000000T0000Z-120718T2015Z/
FILLMORE MN-
241 PM CDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
FILLMORE COUNTY UNTIL 315 PM CDT...
TRAINED WEATHER SPOTTERS REPORTED PEA TO DIME SIZE HAIL IN SPRING
VALLEY. WINDS ARE LIKELY GUSTING IN THE VICINITY OF THIS STORM.
THIS STORM WAS MOVING EAST-SOUTHEAST TOWARDS THE FORESTVILLE STATE
PARK AND WYKOFF AREAS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WYKOFF AROUND 245 PM...
FORESTVILLE STATE PARK AROUND 250 PM...
PRESTON AROUND 305 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS. DO NOT STAY NEAR CREEKS OR DRAINAGE
AREAS.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
&&
LAT...LON 4372 9245 4381 9245 4382 9244 4379 9204
4355 9204 4360 9245 4371 9245
TIME...MOT...LOC 1938Z 281DEG 16KT 4369 9237
WIND...HAIL 60MPH 1.00IN
$$
SHEA594 WWUS53 KARX 181951 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 251 PM CDT WED JUL 18 2012 MNC045-182015- /O.CON.KARX.SV.W.0068.000000T0000Z-120718T2015Z/ FILLMORE MN- 251 PM CDT WED JUL 18 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FILLMORE COUNTY UNTIL 315 PM CDT... AT 245 PM...A SEVERE THUNDERSTORM WAS NEAR WYKOFF AND MOVING SOUTHEAST AT 20 MPH. IT HAS A HISTORY OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND IS HEADING TOWARD PRESTON. THIS STORM CAN PRODUCE NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WYKOFF AROUND 250 PM... FOUNTAIN AROUND 300 PM... PRESTON AROUND 305 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS AND STAY AWAY FROM TREES OR WINDOWS. TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING. AVOID SMALLER CREEKS IN THE AREA. IF YOU ARE ON THE ROOT RIVER IN A CANOE OR KAYAK...TAKE SHELTER NOW. && LAT...LON 4362 9237 4382 9240 4379 9204 4355 9204 TIME...MOT...LOC 1948Z 281DEG 16KT 4368 9229 WIND...HAIL 60MPH 0.88IN $$ SHEA
354 WWUS53 KARX 182009 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 309 PM CDT WED JUL 18 2012 MNC045-182019- /O.EXP.KARX.SV.W.0068.000000T0000Z-120718T2015Z/ FILLMORE MN- 309 PM CDT WED JUL 18 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FILLMORE COUNTY WILL EXPIRE AT 315 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE STORM REMAINS STRONG AND COULD PRODUCE SMALL HAIL AND GUSTY WINDS...IN ADDITION TO LIGHTNING AND HEAVY RAIN. THIS STORM WILL TRACK THROUGH PRESTON OVER THE NEXT 30 MINUTES. IF YOU ARE ON THE ROOT RIVER IN A CANOE OR KAYAK...SEEM SHELTER BEFORE STORMS HIT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. LAT...LON 4362 9237 4382 9240 4379 9204 4355 9204 TIME...MOT...LOC 2009Z 281DEG 16KT 4366 9216 $$ SHEA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 12:40 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 18, 12:40 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1240 PM CDT WED JUL 18 2012 .SHORT TERM... 1117 AM CDT WED JUL 18 2012 HAVE BEEN ASSESSING INFORMATION THIS MORNING AND HAVE BEEN WORKING ON INCREASING THE RAIN AND STORM CHANCES. CONFIDENCE IS INCREASING... BUT STILL MODERATE ON THE OUTCOMES OF THIS AFTERNOON AND EVENING. WATCHING SOME KEY FEATURES INCLUDING THE SHORTWAVE TROUGH OVER THE DAKOTAS WITH A LOCAL TIGHT CIRCULATION OVER KFSD RIGHT NOW PER GOES WATER VAPOR AND SOME RADAR ECHO...HEADING TOWARD THE AREA. THE MINNEAPOLIS CONVECTION AND NW-SE ARM OF THUNDER IS ALONG A FRONTOGENETIC AREA IN THE 925-800MB LAYER AND THIS FORCING CONTINUES...PER LATEST RAP/NAM TO REMAIN STATIONARY INTO THE EVENING. WITH MU CAPE BUILDING AHEAD OF THE SYSTEM...THINK THE RISK OF SEVERE WIND ACROSS CLARK-TAYLOR HAS INCREASED. IN ANY CASE...RAIN SHOULD CONTINUE FOR MOST OF THE AFTERNOON UP THERE TOO. SPC HAS UPGRADED THE AREA TO A SLIGHT RISK OF STORMS AND WITH SHORTWAVE ENERGY AND DYNAMICS COMING IN...MAIN CONCERN FOR SEVERE WEATHER WOULD BE WIND. BY AFTERNOON AS THE KFSD MID-LEVEL WAVE APPROACHES AND CONVERGENCE INCREASES WITH INSTABILITY BUILDING ACROSS THE SOUTH IN VICINITY OF THE WARM/STATIONARY SURFACE FRONT AND COLD FRONTAL INVERTED TROUGH IN THE WESTERN FORECAST AREA...SUSTAINED UPDRAFTS ARE LIKELY. THIS WOULD CONGEAL INTO A COLD POOL AND WITH STEEP LOW-LEVEL LAPSE RATES...WIND GUSTS IN THE 40-60 MPH RANGE ARE POSSIBLE. SO THE THOUGHT IS STRONG-SEVERE STORMS SOUTH OF CURRENT ACTIVITY IN WI...IN THE 3-9PM TIME FRAME. THE MINNEAPOLIS SYSTEM SEEMS POISED TO MOVE DOWN THE FRONTOGENETIC AXIS AND CAUSE SOME WARNINGS THIS AFTERNOON IN WI. THIS WOULD MAINLY AFFECT CLARK AND TAYLOR COUNTIES. WITH MU CAPE INCREASING THERE /ABOUT 2K J/KG AT 11AM/...AND A BIT BETTER SHEAR...WE MAY SEE A LINE WITH DAMAGING WIND BY EARLY-MID AFTERNOON. COULD SEE 2-3 INCHES OF RAIN TOO. WILL ALSO BE INCREASING THE RAIN CHANCES TONIGHT TO ACCOUNT FOR LATE AFTERNOON WEATHER TO SHIFT ACROSS THE FORECAST AREA. MAIN ACTIVE PERIOD APPEARS TO BE 00-03Z. MORE TO COME IN LATER DISCUSSION. .LONG TERM...SATURDAY THROUGH TUESDAY 334 AM CDT WED JUL 18 2012 18.00Z MEDIUM RANGE MODELS IN REASONABLY GOOD AGREEMENT FOR THE SAT THRU TUE PERIOD. SHORTWAVES MOVING ACROSS CENTRAL/SOUTHERN CAN FLATTEN THE MID NOAM RIDGING SAT. BY SUN/MON THE MID LEVEL RIDGE AXIS REBUILDS FURTHER WEST OVER MT/WY/DAKOTAS INTO ALB/SASKAT... LEAVING THE UPPER MIDWEST UNDER BROAD NORTHWEST FLOW ALOFT. THE NORTHWEST FLOW BY SUN/MON ALLOWS THE PASSING SHORTWAVES TO PUSH TO A COLD FRONT/SFC TROUGH SOUTHEAST INTO/ACROSS THE AREA LATER IN THE WEEKEND AND FOR EARLY NEXT WEEK. PLENTY OF DETAIL DIFFERENCES WITH LOWER LEVEL MOISTURE...CAPE AND THERMO-DYNAMIC FORCING MECHANISMS IN THE SUN-TUE TIME-FRAME...BUT IMPROVED MODEL CONSISTENCY AND LARGER SCALE SIGNAL SUPPORTS 20-35 PERCENT SHRA/TSRA CHANCES IN THESE TIME PERIODS. WITH GENERAL SOUTHWEST/WEST LOW/MID LEVEL FLOW...MODEL CONSENSUS OF TEMPS REMAINING ABOVE NORMAL IN THE DAY 4-7 PERIOD LOOKS GOOD AS WELL. && .AVIATION...THROUGH 18Z THURSDAY 1240 PM CDT WED JUL 18 2012 WATER VAPOR IMAGERY SHOWING A TROUGH OF LOW PRESSURE OVER THE DAKOTAS/NEBRASKA...MOVING EAST TOWARD THE AREA. LIFT AHEAD OF THIS WAVE EXPECTED TO KICK OFF/INCREASE CONVECTION ACROSS THE AREA THROUGH THIS AFTERNOON AND INTO THIS EVENING. SOME OF THIS CONVECTION COULD BECOME STRONG TO SEVERE BETWEEN 3 PM AND 8 PM GENERALLY ALONG AND SOUTH OF I-90 ACROSS MINNESOTA INTO WISCONSIN. DAMAGING WIND WOULD BE THE MAIN THREAT. LOOKING FOR A GENERAL DECREASE IN SHRA/TS COVERAGE AFTER MIDNIGHT AS THE TROUGH AXIS SHIFTS EAST OF THE AREA. HOWEVER...SOME LINGERING SHRA/TS EXPECTED TO CONTINUE AFTER MIDNIGHT WITH FAIRLY STEEP LAPSE RATES STILL OVERHEAD. MODELS THEN INDICATE BROKEN DECK OF MVFR CLOUD AFTER 09Z AS THE BOUNDARY LAYER COOLS BEHIND THE DEPARTING WAVE. EXPECTING THIS MVFR CLOUD COVER TO LINGER THROUGH THURSDAY MORNING..THEN SCOURING OUT BY AFTERNOON AS HIGH PRESSURE BUILDS IN. && .ARX WATCHES/WARNINGS/ADVISORIES... 334 AM CDT WED JUL 18 2012 WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BAUMGARDT/SCHMIDT LONG TERM....RRS AVIATION...DAS
Hazardous weather outlook, Jul 18, 12:44 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1244 PM CDT WED JUL 18 2012 WIZ017-029-191100- CLARK-TAYLOR- 1244 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. BESIDES PERIODIC HEAVY RAIN...A FEW STRONGER STORMS COULD PRODUCE GUSTY WIND AS THEY MOVE THROUGH. LOCALIZED RAINFALL COULD ALSO REACH 1 TO 1.5 INCHES DEPENDING ON HOW THE STORMS TRACK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS COULD BE IN THE AREA EARLY ON THURSDAY BUT THE SEVERE WEATHER RISK DOES NOT LOOK FAVORABLE. THERE ARE ALSO SMALL THUNDERSTORM CHANCES FROM THE WEEKEND INTO EARLY NEXT WEEK BUT THE RISK OF ANY WIDESPREAD SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT LOOKING FAVORABLE BUT ANY REPORTS OF HAIL OR GUSTY WINDS...IN ADDITION TO RAINFALL TOTALS... WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-191100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 1244 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT TEMPERATURES WILL IMPACT MAINLY NORTHEAST IOWA AND NEIGHBORING AREAS WITH HEAT INDEX READINGS IN THE 95 TO 105 RANGE INTO THE EVENING. PRECAUTIONS FOR HEAT SHOULD BE USED. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS AFTERNOON...AND COULD SPREAD MORE INTO WESTERN WISCONSIN BY EVENING. STORMS HAVE A THREAT FOR LOCALLY HEAVY RAIN...HAIL AND DAMAGING WINDS INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE COULD BE LINGERING THUNDERSTORMS EARLY THURSDAY BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THERE ARE ALSO SMALL STORM CHANCES THIS WEEKEND INTO EARLY NEXT WEEK BUT THE OVERALL RISK OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS AFTERNOON AND INTO THE EVENING. PEAK WIND GUSTS OR ANY OBSERVED DAMAGE REPORTS WOULD BE USEFUL...IN ADDITION TO HAIL OR RAINFALL TOTALS. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. SHEA
In the hours before
Special weather statement, Jul 18, 8:35 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 835 AM CDT WED JUL 18 2012 WIZ029-034-181430- CLARK-JACKSON- 835 AM CDT WED JUL 18 2012 ...STRONG THUNDERSTORMS MOVING ACROSS CLARK COUNTY WISCONSIN... AT 830 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER HOG CORNERS...NORTHWEST OF NEILLSVILLE WISCONSIN. THE STORMS WERE MOVING SOUTHEAST AT 20 MPH. SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. MOVE INDOORS AS THESE STORMS CROSS THE AREA. LOCATIONS THAT MAY BE AFFECTED INCLUDE...SNYDER LAKE...THE HIGHGROUND...CHRISTIE...SIDNEY AND NEILLSVILLE. SHEA
Special weather statement, Jul 18, 12:27 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1227 PM CDT WED JUL 18 2012 MNZ086-087-181830- DODGE-OLMSTED- 1227 PM CDT WED JUL 18 2012 ...STRONG THUNDERSTORM WEST OF ROCHESTER... AT 1220 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COUNTY ROADS 3 AND 6...IN CENTRAL DODGE COUNTY MINNESOTA. THIS STORM WAS SLOWLY MOVING SOUTHEAST AT 10 MPH. OCCASIONAL HAIL AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH THIS STORM IN ADDITION TO LIGHTNING. THERE COULD EVEN BE BRIEF FUNNEL CLOUD REPORTS WITH THIS STORM...ALTHOUGH NO TOUCHDOWNS ARE EXPECTED. LOCATIONS THAT MAY BE AFFECTED INCLUDE INCLUDE HAYFIELD AND RURAL SECTIONS OF SOUTHERN DODGE COUNTY. THE STORM MAY ALSO TRACK TOWARDS THE ROCHESTER AIRPORT AND STEWARTVILLE. SHEA
Local storm report, Jul 18, 1:02 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
102 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL HAYFIELD 43.89N 92.85W
07/18/2012 M1.50 INCH DODGE MN TRAINED SPOTTER
&&
TMSLocal storm report, Jul 18, 1:54 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
154 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL 2 NE DEXTER 43.74N 92.67W
07/18/2012 M0.88 INCH MOWER MN TRAINED SPOTTER
&&
DAVISLocal storm report, Jul 18, 1:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
159 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND GST 1 W GRAND MEADOW 43.71N 92.59W
07/18/2012 E50 MPH MOWER MN TRAINED SPOTTER
&&
DAVISSpecial weather statement, Jul 18, 2:06 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 206 PM CDT WED JUL 18 2012 IAZ008>010-018-019-MNZ094>096-182030- CHICKASAW-FILLMORE-FLOYD-HOUSTON-HOWARD-MITCHELL-MOWER-WINNESHIEK- 206 PM CDT WED JUL 18 2012 ...THUNDERSTORMS EXPECTED THIS AFTERNOON... THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND COULD BECOME SEVERE AT TIMES. BESIDES A HEAVY RAIN AND LIGHTNING THREAT... HAIL AND GUSTY WINDS ARE EXPECTED WITH STRONGER STORMS. MOVE INDOORS WHEN STORMS APPROACH AND DO NOT TAKE CHANCES WITH LIGHTNING. IF A WARNING IS ISSUED FOR YOUR AREA...STAY AWAY FROM TREES AND WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM. SHEA
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:40 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 50 min |
| Jul 18, 1:29 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 61 min |
| Jul 18, 3:19 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 41 min |
| Jul 18, 3:57 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.